Volume 177

Moser-Trudinger and Beckner-Onofri’s inequalities on the CR sphere

Pages 1-52 by Thomas P. Branson, Luigi Fontana, Carlo Morpurgo | From volume 177-1

Isoparametric hypersurfaces with $(g,m)=(6,2)$

Pages 53-110 by Reiko Miyaoka | From volume 177-1

The periodicity conjecture for pairs of Dynkin diagrams

Pages 111-170 by Bernhard Keller | From volume 177-1

Klein forms and the generalized superelliptic equation

Pages 171-239 by Michael A. Bennett, Sander R. Dahmen | From volume 177-1

Kloosterman sheaves for reductive groups

Pages 241-310 by Jochen Heinloth, Bao-Chaû Ngô, Zhiwei Yun | From volume 177-1

Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem

Pages 311-366 by Kai-Uwe Bux, Ralf Köhl, Stefan Witzel | From volume 177-1

A proof of the Breuil-Schneider conjecture in the indecomposable case

Pages 367-382 by Claus M. Sorensen | From volume 177-1

The Parisi ultrametricity conjecture

Pages 383-393 by Dmitry Panchenko | From volume 177-1

Arithmetic group symmetry and finiteness properties of Torelli groups

Pages 395-423 by Alexandru Dimca, Stefan Papadima | From volume 177-2

Descente par éclatements en $K$-théorie invariante par homotopie

Pages 425-448 by Denis-Charles Cisinski | From volume 177-2

The lens space realization problem

Pages 449-511 by Joshua Evan Greene | From volume 177-2

A further improvement of the Quantitative Subspace Theorem

Pages 513-590 by J.-H. Evertse, R. G. Ferretti | From volume 177-2

Quasisymmetric rigidity of square Sierpiński carpets

Pages 591-643 by Mario Bonk, Sergei Merenkov | From volume 177-2

The GIT stability of polarized varieties via discrepancy

Pages 645-661 by Yuji Odaka | From volume 177-2

The universal relation between scaling exponents in first-passage percolation

Pages 663-697 by Sourav Chatterjee | From volume 177-2

Nodal length fluctuations for arithmetic random waves

Pages 699-737 by Manjunath Krishnapur, Pär Kurlberg, Igor Wigman | From volume 177-2

Quantum groups via Hall algebras of complexes

Pages 739-759 by Tom Bridgeland | From volume 177-2

Recurrence of planar graph limits

Pages 761-781 by Ori Gurel-Gurevich, Asaf Nachmias | From volume 177-2

A correction to “Propagation of singularities for the wave equation on manifolds with corners”

Pages 783-785 by András Vasy | From volume 177-2

Diophantine geometry over groups VIII: Stability

Pages 787-868 by Z. Sela | From volume 177-3

Coarse differentiation of quasi-isometries II: Rigidity for Sol and lamplighter groups

Pages 869-910 by Alex Eskin, David Fisher, Kevin Whyte | From volume 177-3

Log minimal model program for the moduli space of stable curves: the first flip

Pages 911-968 by Brendan Hassett, Donghoon Hyeon | From volume 177-3

The Dehn function of $\mathrm{SL}(n;\mathbb{Z})$

Pages 969-1027 by Robert Young | From volume 177-3

Finite time singularities for Lagrangian mean curvature flow

Pages 1029-1076 by André Neves | From volume 177-3

On the birational automorphisms of varieties of general type

Pages 1077-1111 by Christopher D. Hacon, James M$^{\textbf{c}}$Kernan, Chenyang Xu | From volume 177-3

Groups of oscillating intermediate growth

Pages 1113-1145 by Martin Kassabov, Igor Pak | From volume 177-3

Positivity for Kac polynomials and DT-invariants of quivers

Pages 1147-1168 by Tamás Hausel, Emmanuel Letellier, Fernando Rodriguez-Villegas | From volume 177-3

Residual automorphic forms and spherical unitary representations of exceptional groups

Pages 1169-1179 by Stephen D. Miller | From volume 177-3